# SDR CA130206006

- Difficulty date: February 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 60,273 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: A44700009
- Condition: Cracked
- Location: Spoiler
- Part time: 60,453 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) NR 1 HYD SYS QTY DROPPED AT THRESHOLD.  ISO LIGHT CAME ON AND LOSS STABLED. RESOLVED ON W/O: 371368, TASKCARD: NR-00001.  RT INBRD SPOILER ACTUATOR REPLACED IAW MM 27-00-00, GROUND RUN LEAK CHECKED SERVICEABLE.
